Potential Automorphy of Odd-Dimensional Symmetric Powers of Elliptic Curves and Applications

Chapter
Part of the Progress in Mathematics book series (PM, volume 270)

Summary

I explain how to prove potential automorphy for odd-dimensional symmetric power L-functions.

Key words

elliptic curves Sato–Tate conjecture potential automorphy 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AC.
    J. Arthur, L. Clozel, Simple Algebras, Base Change, and the Advanced Theory of the Trace Formula, Annals of Mathematics Studies 120 (1989).Google Scholar
  2. C1.
    L. Clozel, Motifs et formes automorphes: applications du principe de fonctorialité, in L. Clozel and J. S. Milne, eds., Automorphic Forms, Shimura Varieties, and L-functions, New York: Academic Press (1990), Vol I, 77–160.Google Scholar
  3. C2.
    L. Clozel, Représentations Galoisiennes associées aux représentations automorphes autoduales de GL (n), Publ. Math. I.H.E.S., 73, 97–145 (1991).MATHMathSciNetGoogle Scholar
  4. C3.
    L. Clozel, On the cohomology of Kottwitz’s arithmetic varieties, Duke Math. J., 72 (1993) 757–795.MATHCrossRefMathSciNetGoogle Scholar
  5. CHT.
    L. Clozel, M. Harris, R. Taylor, Automorphy for some ℓ-adic lifts of automorphic mod ℓ Galois representations, Publ. Math. I.H.E.S., 108 (2008) 1–181.MATHCrossRefMathSciNetGoogle Scholar
  6. CL.
    L. Clozel, J.-P. Labesse, Changement de base pour les représentations cohomologiques de certains groupes unitaires, in [L], 119–133.Google Scholar
  7. H.
    M. Harris, Construction of automorphic Galois representations, manuscript (2006); draft of article for Stabilisation de la formule des traces, variétés de Shimura, et applications arithmétiques, Book 3.Google Scholar
  8. HST.
    M. Harris, N. Shepherd-Barron, R. Taylor, A family of Calabi-Yau varieties and potential automorphy, Annals of Math. (in press).Google Scholar
  9. HT.
    M. Harris, R. Taylor, The geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, 151 (2001).Google Scholar
  10. Ko.
    R. Kottwitz, On the λ-adic representations associated to some simple Shimura varieties, Invent. Math., 108, 653–665 (1992).MATHCrossRefMathSciNetGoogle Scholar
  11. L.
    J.-P. Labesse, Cohomologie, stabilisation et changement de base, Astérisque, 257 (1999).Google Scholar
  12. S.
    J.-P. Serre, Abelian ℓ-adic representations and elliptic curves, New York: Benjamin (1968).Google Scholar
  13. Shi63.
    F. Shahidi, On certain L-functions, Am. J. Math., 103 (1981) 297–355.MATHCrossRefMathSciNetGoogle Scholar
  14. T.
    R. Taylor, Automorphy for some ℓ-adic lifts of automorphic mod ℓ Galois representations, II, Publ. Math. I.H.E.S., 108 (2008) 183–239.MATHGoogle Scholar
  15. T02.
    R. Taylor, Remarks on a conjecture of Fontaine and Mazur, J. Inst. Math. Jussieu, 1 (2002) 1–19.CrossRefMathSciNetGoogle Scholar
  16. TY.
    R. Taylor, T. Yoshida, Compatibility of local and global Langlands correspondences, J.A.M.S., 20 (2007), 467–493.MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.UFR de MathématiquesUniversité Paris 7Paris cedex 05France

Personalised recommendations